IJPAM: Volume 50, No. 1 (2009)

ON THE L-ORDER AND L-TYPE OF
DIFFERENTIAL POLYNOMIALS

Sanjib Kumar Datta$^1$25, Sanjib Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN CODE: 743102, West Bengal, INDIA, Arup Ratan Das$^2$
$^1$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: [email protected]
$^2$Pathardanga Osmania High Madrasah
P.O.-Panchgram, P.S. Nabagram, District Murshidabad
PIN Code 742184, West Bengal, INDIA
e-mail: [email protected]


Abstract.In the paper we study the relationship between the L-order (L-type) of a meromorphic function and that of a differential polynomial generated by it.

Received: October 25, 2008

AMS Subject Classification: 30D35

Key Words and Phrases: differential polynomial, meromorphic function, L-order, L-hyper order, L-type, slowly changing function

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 1